# SDR AMTA200600337

- Difficulty date: May 16, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR FAIL DISPLAYED ON EHSI.  WX RADAR SELF TEST DISPLAYS WX RADAR FAIL ANTENNA.  REMOVED AND REPLACED RADAR ANTENNA DRIVE IAW AMM.  CHECK NORMAL.  (K)
